Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66557
Title: Optimal acquisition and remanufacturing policies for multi-product remanufacturing systems
Authors: Yang, CH
Liu, HB
Ji, P 
Ma, X
Keywords: Remanufacturing
Core acquisition
Multi-Product Newsvendor Problem (MPNP)
Quality variability
Carbon emission
Issue Date: 2016
Publisher: Elsevier
Source: Journal of cleaner production, 1 Nov. 2016, v. 135, p. 1571-1579 How to cite?
Journal: Journal of cleaner production 
Abstract: This paper studies an acquisition and remanufacturing problem in a market-driven multi-product remanufacturing system, where the remanufacturer acquires multiple used products (cores) of highly variable quality under independently uncertain demand and carbon emissions regulation. In order to balance between the environmental and economic benefit, the problem is formulated as a nonlinear programming model in presence of the quality variability of cores and carbon tax scheme, subject to budget and risk constraints. Since the average cost of the remanufactured products is independent of the remanufacturing quantity, the model is then decomposed into two separated sub-problems, namely the remanufacturing problem and the acquisition problem. In the remanufacturing problem, the optimal remanufacturing policies, including the optimal remanufacturing cost thresholds and the optimal remanufacturing rate, are derived. In the acquisition problem, the optimal policies of core portfolio, acquisition quantities, and remanufacturing quantities can be derived. The acquisition problem, viewed as an extended Multi-Product Newsvendor Problem (MPNP), is a convex optimization problem. Furthermore, a two-tier bisection method with polynomial computational complexity can be developed to obtain the optimal policies based on the Karush-Kuhn-Tucker (KKT) conditions. Finally, numerical experiments are provided to show the application of the model and the effect of the quality variability.
URI: http://hdl.handle.net/10397/66557
ISSN: 0959-6526
DOI: 10.1016/j.jclepro.2015.10.057
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
1
Last month
Citations as of Dec 10, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
Citations as of Dec 9, 2017

Page view(s)

38
Last Week
2
Last month
Checked on Dec 10, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.